Duke Mathematical Journal

Estimates for the Bergman and Szegö projections on strongly pseudo-convex domains

D. H. Phong and E. M. Stein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 695-704.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312391

Digital Object Identifier
doi:10.1215/S0012-7094-77-04429-5

Mathematical Reviews number (MathSciNet)
MR0450623

Zentralblatt MATH identifier
0392.32014

Subjects
Primary: 32H10

Citation

Phong, D. H.; Stein, E. M. Estimates for the Bergman and Szegö projections on strongly pseudo-convex domains. Duke Math. J. 44 (1977), no. 3, 695--704. doi:10.1215/S0012-7094-77-04429-5. https://projecteuclid.org/euclid.dmj/1077312391


Export citation